# SDR SWAA2023032412920

- Difficulty date: March 6, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 45,114 hours, 27,397 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RIGHT HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.90; 23' FROM FRONT SPAR ;I/B ROW. CRACK LENGTH -1' CRACK FOUND AT RIGHT HORIONTAL STABILIER LOWER SKIN STAB STA 193.90 23&#34; FROM FRONT SPAR I/B ROW. CRACK LENGTH -1&#34;<[01] TREATED AND PRIMED REPAIR PARTS AS PER B737 AMM 51-21-41-370-801 AND AMM 51-21-11-150-801;[02] VERIFIED STEP 1  OK TO INSTALL REPAIR; WASHER;FILLER AND REPAIR DOUBLER;[03] VERIFIED SELECTED REFERENCE WAS CORRECTLY SELECTED;[04] INSTALLED REPAIR AT R/H HORIZONTAL STABILIZER LOWER SKIN SS193.90; 23' FROM FRONT SPAR. REF SRM 55-10-01-2R-11 (REPAIR 11).;[05] VERIFIED STEP 4
